Asymptotic approximations for the error probabilities of sequential tests of composite hypotheses in multiparameter exponential families are developed herein for a general class of test statistics, including generalized likelihood ratio statistics and other functions of the sufficient statistics. These results not only generalize previous approximations for Type I error probabilities of sequential generalized likelihood ratio tests, but also pro- vide a unified treatment of both sequential and fixed sample size tests and of Type I and Type II error probabilities. Geometric arguments involving integration over tubes play an important role in this unified theory.
"Asymptotic approximations for error probabilities of sequential or fixed sample size tests in exponential families." Ann. Statist. 28 (6) 1638 - 1669, December2000. https://doi.org/10.1214/aos/1015957474